# SDR FDKA200804183

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 15,873 hours, 14,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6006 ORF-JFK.  RIGHT EMERGENCY LT ROW 12 INOP.  MX RECONNECTED LOOSE CONNECTOR, OPS CHECKED GOOD.
